# SDR SWAA2014021425147

- Difficulty date: February 3, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 54,222 hours, 31,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT LOWER SURFACE SKIN CRACKED AT SLAT ACTUATOR RIB INBD CTR AFT FASTENER.  REPAIRED SKIN IAW SRM.
